MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG CARDIOMESSENGER SMART 3G US; HOME MONITORING

BIOTRONIK SE & CO. KG CARDIOMESSENGER SMART 3G US; HOME MONITORING
Model Number 401831
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Overheating of Device (1437); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The powercord was smoking and burnt.Request return device and power cord.No adverse patient events reported.Should additional information become available, it will be added to this file.
 
Additional Manufacturer Narrative
Upon receipt, the cardiomessenger was subjected to an extensive analysis.Within this analysis the device was visually, mechanically and functionally inspected.During analysis of the cardiomessenger the observation could not be confirmed.The casing as well as the charging port showed no signs of damage or heat effects.The device could be switched on properly and the battery could be charged successfully.The quality documents associated with this device were re-investigated.The review of these quality documents did not show any deviation.The power supply of the cardiomessenger was not returned for analysis and therefore could not be examined.The visual, mechanical and functional analysis revealed no indication of a material or manufacturing problem.

Brand Name
CARDIOMESSENGER SMART 3G US
Common Device Name
HOME MONITORING
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key12979604
Report Number1028232-2021-06698
Device Sequence Number4317100
Product Code OSR
UDI-Device Identifier04035479139360
UDI-Public04035479139360
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number401831
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2021
Supplement Date Received by Manufacturer07/29/2022
Initial Report FDA Received Date12/10/2021
Supplement Report FDA Received Date08/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale